# SDR AMTA200600572

- Difficulty date: September 21, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 579601
- Part serial: 1237
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE OVERHEAT LP1 STATUS MESSAGE ILLUMINATED ON CLIMB-OUT AND OUT ON DESCENT.  REMOVED AND REPLACED RT ENGINE OVERHEAT LOOP ASSEMBLY AS REQUIRED.  OPS CHECK NORMAL PER AMM 26-11-00.  (M)
